MAUDE Adverse Event Report: CORDIS US CORP. SUPER TORQUE PLUS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. SUPER TORQUE PLUS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 533580
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the hub of a 5.2f im 100cm super torque plus diagnostic catheter was noted to be cracked during preparation after the sterile package had been opened.The procedure was completed successfully using a different unit.There was no reported patient injury.The device was stored and prepared in accordance with the instructions for use, and the user was trained in its operation.No damages were observed on the device or packaging prior to opening.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the hub of a 5.2f im 100cm super torque plus diagnostic catheter was noted to be cracked during preparation after the sterile package had been opened.The procedure was completed successfully using a different unit.There was no reported patient injury.The device was stored and prepared in accordance with the instructions for use, and the user was trained in its operation.No damages were observed on the device or packaging prior to opening.A non-sterile catheter cath f5.25t+ i m 100cm was received coiled inside a clear plastic bag and unpacked for evaluation.Visual inspection focused on the luer hub, which showed no visible damage or other notable findings.When torque was applied using a syringe attached to the luer hub, a cracked condition was revealed.Inspection of the cracked area using a vision system showed fatigue striations on the luer hub material, which are commonly associated with separations caused by tensile overload.This suggests the hub material experienced a tensile force that exceeded its yield strength prior to cracking; however, the exact cause of the condition could not be conclusively determined.A product history record (phr) review of lot 18432925 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub-cracked¿ was seen during the product evaluation.The exact cause of the event cannot be found; however, the signs of mechanical interaction or stress noted during the product evaluation indicate handling factors may be a contributing factor.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.The current device labeling does not include specific warnings regarding user¿s experience.The event is consistent with localized mechanical stress, potentially related to handling factors such as over-tightening or external compression.Prevention of such occurrences is addressed through operator training and adherence to standard interventional practice.The labeling includes a precaution stating that the device is intended for use only by physicians trained and experienced in diagnostic and interventional catheterization techniques.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SUPER TORQUE PLUS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23352203
Report Number9616099-2025-01699
Device Sequence Number21101368
Product Code DQO
UDI-Device Identifier10705032012843
UDI-Public(01)10705032012843(17)280229(10)18432925
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number533580
Device Lot Number18432925
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/28/2025
12/04/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/22/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown